Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 26, 2006, 12:37 AM CDT for Newton County, Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 12:37 AM CDT (05:37 UTC)
- Expired
- May 26, 2006, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Newton County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:59 AM CDT | FLASH FLOOD | Neosho, MO | LOW LYING STREETS IN TOWN ARE BEGINNING TO FLOOD |
| May 26, 1:41 AM CDT | FLASH FLOOD | Neosho, MO | NEOSHO POLICE REPORTS FLASH FLOODING OVER A SIGNIFICANT PART OF THE CITY. SEVERAL ROADS ARE WATER COVERED...WITH IMMINENT CLOSURE EXPECTED. HIGHWAY 86 NEAR WOOD STREET IS NEARLY IMPASSABLE AND ROAD BLOCKS ARE EXPECTED. ONE WATER RESCUE HAS OCCURRED...A CAR WAS |
| May 26, 5:20 AM CDT | FLASH FLOOD | 1 S Fidelity, MO | HIGHWAY 59 AND FF. SIX INCHES OF WATER ON HIGHWAY. |
| May 26, 5:20 AM CDT | FLASH FLOOD | 3 N Diamond, MO | HIGHWAY 59 AT FF. SIX INCHES OF WATER ON HIGHWAY |
| May 26, 5:20 AM CDT | FLASH FLOOD | 3 S Neosho, MO | INTERSECTION OF PALM ROAD AND QUAIL CLOSED DUE TO WATER ON ROAD |
| May 26, 5:20 AM CDT | FLASH FLOOD | Diamond, MO | J ROAD AT DIAMOND UNDER WATER. VARIOUS LOW LYING AREAS IN DIAMOND UNDER WATER. |
| May 26, 5:20 AM CDT | FLASH FLOOD | Neosho, MO | ALL LOW LYING AREAS IN NEOSHO FLOODED. MORRIS PARK CLOSED DUE TO FLOODING. |
| May 26, 6:30 AM CDT | FLASH FLOOD | 3 N Diamond, MO | BRIDGE NEAR INTERSECTION OF QUAIL AND ASPEN ROADS FLOODED. ROADS ARE WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 260537 FFWSGF MOC145-261130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1237 AM CDT FRI MAY 26 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... NEWTON COUNTY IN SOUTHWEST MISSOURI. * UNTIL 630 AM CDT. * AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * SLOW MOVING THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...NEOSHO...DIAMOND...FAIRVIEW...GRANBY...I-44 NEAR MILE MARKER 10...LEAWOOD...SAGINAW...SHOAL CREEK DRIVE...SILVER CREEK... CLIFF VILLAGE...DENNIS ACRES AND NEWTONIA. BETWEEN ONE AND TWO INCHES OF RAIN HAVE FALLEN THUS FAR. AN ADDITIONAL TWO AND FOUR INCHES WILL BE POSSIBLE IN THE WARNED AREA AS THUNDERSTORMS CONTINUALLY MOVE OVER THE SAME AREA OVER THE NEXT SEVERAL HOURS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3705 9407 3675 9408 3676 9462 3706 9462 $$ GAGAN
1 follow-up statement
000 WGUS73 KSGF 260711 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 210 AM CDT FRI MAY 26 2006 MOC145-261130- NEWTON MO- 210 AM CDT FRI MAY 26 2006 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NEWTON COUNTY UNTIL 630 AM CDT... AT 154 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN TWO AND THREE INCHES OF RAINFALL IN THE PAST HOUR IN AN AREA EXTENDING FROM NEOSHO TO STELLA. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...NEOSHO...GRANBY...NEWTONIA...STARK CITY...AND STELLA. THE NEOSHO POLICE DEPARTMENT REPORTS FLASH FLOODING ACROSS A SIGNIFICANT PORTION OF THE CITY OF NEOSHO. SEVERAL ROADS HAVE BEEN FLOODED WITHIN THE CITY OF NEOSHO INCLUDING...BUT NOT LIMITED TO...HIGHWAY 86 NEAR WOOD STREET. A RESCUE HAS ALREADY TAKEN PLACE AS A CAR WAS OVERTAKEN BY FLOOD WATERS. THIS IS A DANGEROUS SITUATION...TURN AROUND DONT DROWN ADDITIONAL RAINFALL OF ONE TO TWO INCHES WILL BE POSSIBLE OVER THE NEXT FEW HOURS...THIS WILL ADD TO THIS ALREADY DANGEROUS SITUATION. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN LAT...LON 3705 9407 3675 9408 3676 9462 3706 9462 $$ GAGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 5:47 PM CDT, 6 hours 50 minutes earlier.
Area forecast discussion, May 25, 5:47 PM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU MAY 25 2006
.DISCUSSION...
...MESOSCALE UPDATE...
STRONG TO SEVERE STORMS QUICKLY DEVELOPED AFTER 4 PM JUST SOUTH OF
THE DEW POINT BOUNDARY WHICH WAS SLOWLY SAGGING SOUTHWARD INTO
SOUTHERN MISSOURI WHERE CAPES OF OVER 5000 J/KG WERE OCCURRING WITH
NO CONVECTIVE INHIBITION. STORMS WERE SHIFTING TO THE SOUTHEAST AND
SHOULD CONTINUE TO PRODUCE NICKEL TO GOLF BALL SIZE HAIL OVER THE
NEXT FEW HOURS AS THEY MOVE INTO UNDISTURBED AIR MASS.
LINDENBERG
...PREVIOUS DISCUSSION...
18Z SGF SOUNDING CONFIRMS THE HIGH INSTABILITY IN PLACE OVER THE
SOUTHERN OZARKS EARLY THIS AFTERNOON WITH 5600 J/KG CAPES AND NO
CINS. IF WE HAD A DECENT TRIGGERING MECHANISM SEVERE STORMS WOULD
HAVE NO TROUBLE DEVELOPING QUICKLY. FAIRLY SHARP DEWPOINT GRADIENT
FROM CENTRAL MISSOURI WHERE DEW POINTS WERE IN THE 50S TO THE
SOUTHERN MISSOURI OZARKS WHERE READINGS WERE IN THE UPPER 60S TO LOW
70S. HOWEVER...SOUTHWARD PUSH OF BOUNDARY LOOKS VERY LETHARGIC AT
THIS POINT WITH MINIMAL PRESSURE FALLS AHEAD OF THE BOUNDARY.
WITHOUT ADDITIONAL FORCING PROBABLY ONLY LOOKING AT ISOLATED
CONVECTION OVER SOUTHERN MISSOURI DURING THE AFTERNOON/EARLY EVENING
HOURS. IF STORMS DO DEVELOP...SHOULD QUICKLY BECOME SEVERE WITH
MAINLY LARGE HAIL/DAMAGING WIND EXPECTED. CERTAINLY EXPECTING MORE
ORGANIZED ACTIVITY TO BE CONCENTRATED FURTHER EAST WHERE UPPER LEVEL
FEATURE WILL HAVE MORE INTERACTION.
UPPER PATTERN IS EXPECTED TO UNDERGO SOME CHANGE OVER THE NEXT 24 TO
36 HOURS AS UPPER LOW SHIFTS WELL EAST OF THE REGION AND RIDGE
BEGINS TO BUILD IN. CONVECTION WILL BE POSSIBLE TONIGHT IN THE HIGH
PLAINS WITH LOW LEVEL JET AND SURFACE BOUNDARY INTERACTION. THIS
ACTIVITY COULD PUSH INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
TOWARD MORNING AND AFFECT THE WESTERN OZARKS DURING THE MORNING
HOURS FRIDAY. TEMPERATURES ON FRIDAY COULD BE IMPACTED BY POSSIBLE
MCS REMNANTS AND WILL HAVE TO BE MONITORED. HAVE CURRENTLY KEPT
HIGHS IN THE UPPER 80S TO AROUND 90.
TEMPERATURES SHOULD REMAIN QUITE WARM THROUGH THE WEEKEND WITH UPPER
RIDGE IN PLACE AND 850 TEMPERATURES OF +20 TO +22 IMPACTING THE
CWA. EXPECTING TO BE FAIRLY CAPPED THROUGH THE WEEKEND AND HAVE
KEPT CONVECTIVE PRECIPITATION OUT OF THE FORECAST FOR NOW.
AFTERNOON HIGHS WILL LIKELY APPROACH RECORDS ON SATURDAY AND
SUNDAY...SEE CLIMATE SECTION BELOW.
UPPER RIDGE EXPECTED TO SHIFT TO THE EAST OF THE CWA FOR MUCH OF THE
UPCOMING WEEK WITH MAIN FOCUS FOR CONVECTION TO THE WEST WITH
SURFACE BOUNDARY IN THE PLAINS. KEPT LOW POPS GOING THROUGH THE
PERIOD MAINLY FOR POSSIBLE AFTERNOON/EVENING INSTABILITY CONVECTION.
LINDENBERG
&&
.AVIATION...
FOR THE 00Z TAFS...CONVECTION HAS SHIFTED SOUTH OF THE TERMINAL
FORECAST POINTS AT JLN/SGF AND BOUNDARY WAS SHIFTING THROUGH THESE
LOCATIONS AS OF 2230Z. CONVECTION SHOULD REMAIN SOUTH OF THE
SOUTHWARD MOVING BOUNDARY THIS EVENING WITH CLEARING SKY BEHIND THE
BOUNDARY. STILL UNSURE ON EVOLUTION OF POTENTIAL MCS OVER THE HIGH
PLAINS THIS EVENING...BUT COULD SEE SOME CONVECTION TOWARDS MORNING
OVER EASTERN KANSAS AND WESTERN MISSOURI. HAVE LEFT CONVECTION OUT
OF TERMINALS FOR NOW AND BROUGHT IN SOME MID LEVEL CLOUD COVER.
LINDENBERG
&&
.CLIMATE
UPPER RIDGE AND WARM 850 MB TEMPERATURES WILL LEAD TO NEAR RECORD
HIGHS OVER THE WEEKEND. HERE ARE THE CURRENT RECORDS FOR THE NEXT
FEW DAYS...
MAY 26 MAY 27 MAY 28
SPRINGFIELD 92/1953 88/1911 89/1911
JOPLIN 94/1953 89/1991 92/1983
WEST PLAINS 95/1953 90/1962 89/1962
ROLLA/VICHY 92/1953 90/1905 91/1962
MMT/LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGFHazardous weather outlook, May 25, 7:41 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT THU MAY 25 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
741 PM CDT THU MAY 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
HAIL TO THE SIZE OF GOLF BALLS OR LARGER.
DAMAGING WINDS IN EXCESS OF 60 MPH.
AND HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING.
AREAS AFFECTED AND TIMING:
SCATTERED STORMS ALONG AND SOUTH OF A NEOSHO TO EMINENCE LINE...
MAINLY THROUGH 10 PM.
DISCUSSION:
SEVERE STORMS DEVELOP DURING THE LATE AFTERNOON ALONG AND
AHEAD OF A SURFACE BOUNDARY SEPARATING DEWPOINTS IN THE 50S
FROM DEWPOINTS IN THE 70S. THIS BOUNDARY INTERACTED WITH
EXTREME INSTABILITY OVER SOUTHERN MISSOURI TO PRODUCE THE
SEVERE STORMS.
THE STORMS WILL CONTINUE TO PUSH SOUTHEAST INTO EXTREME
SOUTHERN MISSOURI THROUGH THE REMAINDER OF THE MID EVENING
HOURS...AND WILL LIKELY PRODUCE HAIL TO THE SIZE OF GOLF
BALLS.
AS THE INSTABILITY BEGINS TO DECREASE DURING THE LATE
EVENING...STORMS SHOULD BEGIN TO DIMINISH IN INTENSITY
AND MOVE SOUTH OUT OF THE AREA.
ADDITIONAL THUNDERSTORMS MAY DEVELOP OUT IN THE PLAINS TONIGHT
AND PUSH SOUTHEAST INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
LATE TONIGHT. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS BUT MAY PRODUCE HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
ON FRIDAY AS THE FRONT LIFTS BACK TO THE NORTH. AFTER A DRY
WEEKEND...WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
MUCH OF THE UPCOMING WORK WEEK...MAINLY DURING THE MID TO LATE
AFTERNOON THROUGH THE EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL BE NEEDED THROUGH THE MID EVENING OVER SOUTHERN
MISSOURI.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERGIn the hours before
Local storm report, May 25, 10:29 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 5 NW AURORA 37.02N 93.78W
05/25/2006 E0.75 INCH LAWRENCE MO LAW ENFORCEMENT
&&
SRUNNELSLocal storm report, May 25, 10:58 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 10 E CASSVILLE 36.68N 93.69W
05/25/2006 E2.75 INCH BARRY MO PUBLIC
&&
LDOOLEYSpecial weather statement, May 25, 11:14 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1114 PM CDT THU MAY 25 2006 MOZ088-090-093>096-101>105-260615- JASPER-GREENE-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY- STONE-TANEY-OZARK- INCLUDING THE CITIES OF...JOPLIN...CARTHAGE...SPRINGFIELD... NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...AVA...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA 1114 PM CDT THU MAY 25 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 400 UNTIL 5 AM CDT FRIDAY WHICH REPLACES SEVERE THUNDERSTORM WATCH 396. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS IN MISSOURI THE NEW WATCH INCLUDES 11 COUNTIES IN SOUTHWEST MISSOURI BARRY CHRISTIAN DOUGLAS GREENE JASPER LAWRENCE MCDONALD NEWTON OZARK STONE TANEY THIS INCLUDES THE CITIES OF...ANDERSON...AURORA...AVA...BRANSON... CARTHAGE...CASSVILLE...FORSYTH...GAINESVILLE...GALENA...JOPLIN... KIMBERLING CITY...MONETT...MOUNT VERNON...NEOSHO...NIXA...OZARK... PINEVILLE...REPUBLIC...SPRINGFIELD AND THEODOSIA. GAEDE
Local storm report, May 25, 11:48 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HAIL CRANE 36.91N 93.57W
05/25/2006 E0.88 INCH STONE MO LAW ENFORCEMENT
&&
LDOOLEYLocal storm report, May 26, 12:18 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL SHELL KNOB 36.63N 93.63W
05/26/2006 E0.88 INCH BARRY MO AMATEUR RADIO
&&
LDOOLEYLocal storm report, May 26, 12:34 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM HAIL NEOSHO 36.87N 94.37W
05/26/2006 E1.00 INCH NEWTON MO LAW ENFORCEMENT
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 59 min |
| May 25, 7:05 PM CDT | Tornado Warning | SGF | Lawrence | 25 min |
| May 25, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 74 min |
| May 25, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| May 25, 8:00 PM CDT | Flash Flood Warning | SGF | Stone | 6 hr |
| May 25, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 65 min |
| May 25, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 87 min |
| May 25, 9:17 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 58 min |
| May 25, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 75 min |
| May 25, 10:01 PM CDT | Tornado Warning | SGF | Barry, Stone | 31 min |
| May 25, 10:05 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 55 min |
| May 25, 10:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 74 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 72 min |
| May 25, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 43 min |
| May 25, 11:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 75 min |
| May 25, 11:53 PM CDT | Tornado Warning | SGF | Barry, Stone | 67 min |
| May 26, 12:23 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 67 min |
| May 26, 1:20 AM CDT | Flash Flood Warning | SGF | Barry | 5 hr |
| May 26, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 26, 1:31 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 74 min |
| May 26, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 76 min |
| May 26, 2:00 AM CDT | Flash Flood Warning | SGF | Stone | 5 hr |
| May 26, 2:26 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 64 min |
| May 26, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 76 min |
| May 26, 2:53 AM CDT | Flash Flood Warning | SGF | Jasper | 4 hr |
| May 26, 3:27 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 63 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 76 min |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.